# SDR K3HA980054

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT STAIRWAY DID NOT ILLUMINATE.  REMOVED AND REPLACED NICAD BATTERIES (P/N S-106, S/N MAR-1), OPS CHECK OK PER MM 33-50-0.
